Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

It's called bruxism. Go to link... Simcha

Posted by sid on January 8, 2002, at 11:07:11

In reply to Celexa/Wellbutrin -- Gnashing Teeth, Jaw Pain, posted by Simcha on January 8, 2002, at 7:24:48

Go to the following link for my question (same as you) and the replies I got a few days ago.

http://www.dr-bob.org/babble/20011222/msgs/88416.html

> Does anyone else suffer from gnashing their teeth at night while on these meds?
>
> I've bitten my tongue pretty badly. My jaw joint on the left side hurts so bad that it is painful, excruciatingly painful, to chew.
>
> Is there something that helps with this? I'm so emotionally stable on my meds that I fear any change. I see my pdoc this afternoon. Is there anything I should suggest/watch for?
>
> Thanks in Advance,
> Simcha


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sid thread:89297
URL: http://www.dr-bob.org/babble/20020103/msgs/89309.html